# SDR DALA2016051804065

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 81,201 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1660-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CORRODED BETWEEN BS 1660-1681, RBL 52.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR SUPPORT PN 146N5246U6, PO 666DN-00161 IAW SRM AND DWG, REV D.
